MAUDE Adverse Event Report: BECTON DICKINSON BD MAXZERO PRESSURE RATED BI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON BD MAXZERO PRESSURE RATED BI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5313
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device broke in half during a ct (computed tomography) contrast infusion and had to be replaced.

Brand Name
BD MAXZERO PRESSURE RATED BI-FUSE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
MDR Report Key19163792
Report NumberMW5154085
Device Sequence Number7085709
Product Code FPA
UDI-Device Identifier10885403471261
UDI-Public(01)10885403471261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5313
Device Lot Number24019045
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale